# SDR V0XD20230607001

- Difficulty date: May 16, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 40,654 hours, 31,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR GUSSET AT FRAME 59-61 Y-479.0 CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED IAW. SRM. 51-20-03
